# SDR YENA20121226689

- Difficulty date: December 26, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 31,005 hours, 10,779 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: C203740002
- Part serial: 2930
- Condition: Failed
- Location: Brake System
- Part time: 36,523 hours, 12,989 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 186 SAN-JFK, CREW INITIATED A GO-AROUND DUE TO BRAKES (AUTO BRK FAULT) ECAM.  REMOVED & REPLACED BRAKE NORM SERVO VLV 16GG IAW AMM 32-42-48.  ALL CHECKS NORMAL, BLED BKS NO LEAKS NOTED A/C OK FOR CONTINUED SERVICE.
